Hail, Nacogdoches
- When
- April 6, 3:00 PM CST
- Where
- Nacogdoches County, Nacogdoches
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 31.600, -94.667
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Apr 6, 10:20 AM CST, 4 hours 40 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1120 AM CDT SUN APR 6 2003 UPDATED ZONES TO INCLUDE TORNADO WATCH AND UP POPS TO CONDITIONAL IN ALL AREAS BUT SOUTHEAST. STORMS HAVE DEVELOPED AHEAD OF DRY LINE IN NORTHEAST TEXAS AND ARE MOVING EASTWARD. THIS MAY NOT BE THE ONLY ACTIVITY FOR THE DAY...WHICH WILL DEPEND ON PROGRESS OF THE DRY LINE. ATMOSPHERE EXTREMELY UNSTABLE...WITH STRONG WIND SHEAR. TEMPS LOOKED OK FOR MOST PART...BUT WITH WARM FRONT STILL IN NORTHERN PORTIONS OF CWA...WILL LOWER HIGHS JUST A BIT ACROSS SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA. .SHV...NONE. 14
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-071100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT SUN APR 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A HIGH RISK OF SEVERE STORMS...WITH A SIGNIFICANT SEVERE EVENT EXPECTED TO UNFOLD ACROSS THE FOUR STATE REGION. NUMEROUS THUNDERSTORMS CAN BE EXPECTED ACROSS SOUTHEAST OKLAHOMA...NORTHEAST TEXAS... SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. THIS CONVECTION WILL BE IN ADVANCE OF AN EASTWARD MOVING DRY LINE IN AN EXTREMELY UNSTABLE ATMOSPHERE. STRONG TORNADOES AND VERY LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS MAINLY PORTION OF NORTHERN LOUISIANA...SOUTH OF INTERSTATE 20...FROM LATE AFTERNOON MONDAY THROUGH THE NIGHTTIME HOURS. A FEW STORMS COULD POSSIBLY BECOME SEVERE. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS WILL LIKELY BE NEEDED ACROSS MUCH OF THE FOUR STATE AREA THIS AFTERNOON AND EVENING.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1030 AM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0845 AM STRONG AR 1.00 IN HAIL. REPORTED BY
04/06/03 UNION GENERAL PUBLIC.
20ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-062100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1234 PM CDT SUN APR 6 2003 ...TORNADO WATCH IS IN EFFECT UNTIL 4 PM... A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE FOUR STATE AREA UNTIL 4 PM THIS SUNDAY AFTERNOON. THIS IS A POTENTIALLY DANGEROUS TORNADO SITUATION. STRONG THUNDERSTORMS HAVE DEVELOPED IN NORTHEAST TEXAS EARLY THIS AFTERNOON. THESE THUNDERSTORMS HAVE BEEN INTESIFYING...AND ARE SHOWING SIGNS OF INCREASING ROTATION. RESIDENTS OF THE FOUR STATE AREA...PARTICULARLY IN EXTREME NORTHEAST AND EAST TEXAS...AND NORTH LOUISIANA...MUST STAY ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS THIS AFTERNOON. BE ALERT FOR ANY POSSIBLE WEATHER WARNINGS.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT SUN APR 06 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1040 AM RICHWOOD LA 0.88 IN HAIL. REPORTED
04/06/03 OUACHITA BY LAW ENFORCEMENT.
20PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT, LA
250 PM CDT SUN APR 6 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0105 PM LANEVILLE TX WIND DAMAGE
04/06/03 RUSK TREES DOWN. REPORTED BY
LAW ENFORCEMENT.
0120 PM 3 NW TATUM TX WIND DAMAGE
04/06/03 RUSK ROOF DAMAGE ON HOUSE ON
STATE HWY 149. REPORTED
BY GENERAL PUBLIC.
0120 PM TATUM TX WIND DAMAGE
04/06/03 RUSK TREES DOWN ON SEVERAL
HOUSES. REPORTED BY GENERAL
PUBLIC.
0130 PM 2 N BECKVILLE TX WIND DAMAGE
04/06/03 PANOLA TREES DOWN IN HARRIS
CHAPEL NORTH OF BECKVILLE.
REPORTED BY LAW ENFORCEMENT.
0135 PM CLAYTON TX WIND DAMAGE
04/06/03 PANOLA TREES DOWN ON HWY 315.
REPORTED BY LAW
ENFORCEMENT.
0145 PM CARTHAGE TX WIND DAMAGE
04/06/03 PANOLA TREES DOWN. REPORTED BY
LAW ENFORCEMENT.The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, April 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5349166.